# SDR DALA1125089871

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL AREA LANDING UNDER PANEL 5501NW HAS CORROSION CPCP TASK55-53300.  GAIN ACCESS IAW DC9 SRM 51-30-01.  REMOVED WEB FOUND LOSS TO BE OUT OF LIMITS IAW DC9 SRM 51-30-01 AND 53-01 FIG 1.  DRILLED NEW WEB PN 9923549635 IAW DC9 SRM 51-10-04.  INSTALLED WEB AND RESTORED ACCESS IAW DC9 SRM 51-30-02 RT AFT HINGE TO BE INSTALLED ON CARD 2504NO0852.
